# SDR SWAA2024100931358

- Difficulty date: August 27, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS767 TO BS787 RBL7 WL156 AT AFT CARGO COMPARTMENT 2024-528553<[01] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS 767 TO BS 787 RBL 7; WL 156 AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9; AND DWG 146A8130 SHEET 12 REV B. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW.
